On the central limit theorem for non-archimedean diophantine approximations

Eveyth Deligero, Hitoshi Nakada

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We consider a Diophantine inequality: [InlineMediaObject not available: see fulltext.] on the set of formal Laurent series of negative degree. We show that under these two conditions: (i) q n Ψ(n) is a monotone non-increasing and (ii) ∑n q n Ψ(n)=∞, a central limit theorem holds for the number of solutions. The proof is based on the construction of a non-stationary one dependent process associated with the Diophantine inequality.

Original languageEnglish
Pages (from-to)51-64
Number of pages14
JournalManuscripta Mathematica
Issue number1
Publication statusPublished - 2005 May 1

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'On the central limit theorem for non-archimedean diophantine approximations'. Together they form a unique fingerprint.

Cite this